PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 133--138 (1993)
The existence problem of hyperbolic structures on vector bundles
Cornelia-Livia BejanSeminar matematic, Universitatea Al.I. Cuza, Iasi 6600, Romania
Abstract: Hyperbolic structures are defined on differentiable manifolds by Libermann  and then studied by many other authors. We extend these structures to arbitrary vector bundles and give necessary and sufficient conditions for the existance of such structures.
Classification (MSC2000): 53C15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts